For about 3 years now I seem to get sick very often. It started my jr year of high school when I got Mono. This lasted for about a month and I missed alot of school. Ever since then I have get sick very easily and often suffer from joint pain in my knees, ankles, and feet and also have headaches. My PCP tested me for many things since it was interfering with life alot however, all the tests came back negative. He tested my liver enzymes, thyroid, ANA, tested me for lyme and also rheumatoid arthritis. I will be ok for a couple of months and then I'll get sick for about a month with severe fatigue, joint pain, achey throat (may be due to allergies) aching jaw, and malaise. Recently I went to an ENT and he diagnosed me with chronic sinusitis and multiple polyps in my sinuses. My sinuses were a mess! I got surgery a month ago and figured that was the reason I was getting sick so often and all my problems would be solved. I am still having very achey joints especially at night or when I am resting it is so uncomfortable and painful that sometimes i cant get to sleep or it awakens me from my sleep. One time I awakened in the night with a strange burning/tingling in my right hand and about a week ago I woke up and my whole right leg was numb from my hip to my toes. I dont know if these occurences were just coincidences or what. I am in nursing school now and dont have time to be sick!!!! I feel awful and stupid because I am constantly tired and at such a young age (19) I feel like I shouldn't be having these problems. In October I am going to see an Allergist and have shots and also a Rhuematologist. I hope I find out why all of this is happening. :(
I also have an itchy skin rash on my legs and chest with discoloration, the Dr. gave me lotion so hopefully it clears up.
Any suggestions?? Please help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?